[ Home | Contents | Search | Post |
Reply | Next | Previous | Up ]
Miodrine - PLEASE HELP!
I have prescribed the above medication for my VV type symptoms. I've been taking it for a week 2.5mg and have noticed very painful cramping in my legs. I am getting hardly no sleep and can hardly walk. I need to know if this is normal or not. I wonder if it is because I have bad circulation (since my tilt test) and this medication is making it worse, the black spider like lines on my right foot are also getting worse since taking it.
I cannot get to see my specialist for another 5 months and can't see my GP for almost 2 weeks. Can anyone here help?
This web site is not a substitute for a
thorough medical evaluation and diagnosis of your vaso-vagal type symptoms. Medical
treatment and diagnosis is the only acceptable initial response to these serious symptoms
since they might present from any number of life threatening and treatable illnesses. It
is for you and your physician to rule out more serious illnesses; Please don't use this
online forum as an alternative to getting responsible medical attention and being under
the care of a physician for the duration of any unknown, suspected or dangerous vaso-vagal
Last changed: June 22, 2007